MathSciNet Relay Station
MathSciNet bibliographic data
MR210963 (35 #1848) 33.40 (40.00)
Wynn, P. A general system of orthogonal polynomials. Quart. J. Math. Oxford Ser. (2) 18 1967 81–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement